MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN DOMINICAN REPUBLIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 363421
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: brief inquiry description zosyn medication administered quickly.Detailed inquiry description pt received zosyn at 1100.5 rights were performed and iv pump was set to run for 30 minutes per order.Tubing was primed properly and connections were checked as per protocol.About 5 minutes after this i was called to bedside d/t the iv pump beeping/alarming.The alarm was reading "air in line".The pump and line were inspecting and there was air in the line but had not reached the pt.I then noticed the zosyn medication was empty even though the medication was set to run for 30 minutes.The pump read it had 40 ml left to infuse.The pt was disconnected from that line.The patient stated she felt fine and md notified.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Additional information: d9 device returned to manufacturer date.One (1) used, not contaminated, sample was received for evaluation.A visual evaluation along with a comparison against drawing was conducted.The set is assembled within internal specifications.The sample then underwent further testing for free flow.In order to replicate the scenario, the set was hooked to the infusion pump.No alarm nor flow issues occurred during the testing period.Based on the investigation results the reported defect is not confirmed due to the absence of any defect.Although a thorough investigation was conducted, no defect was found at the time of testing.Therefore, the exact root cause of this incident could not be determined.No further corrective/preventative action is warranted at this time.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
Manufacturer (Section G)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR  
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21734056
Report Number2523676-2025-00314
Device Sequence Number4007550
Product Code FPA
UDI-Device Identifier04046964294617
UDI-Public(01)04046964294617
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number363421
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown